# SDR SIMA20160817002

- Difficulty date: August 17, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 29,018 hours, 24,269 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN FLIGHT DISPLAY DOES NOT DISPLAY WX RADAR IMAGE WITH WX SELECTED ON.  RESET NR 1 MAIN FLIGHT DISPLAY.  OPS CHECKED GOOD IAW MM 34-22-00
